CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Analytic representation of traveling wave solution and dispersive relation in Tyson's model 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2000, 卷号: 33, 期号: 1, 页码: 147-150
Authors:  Zhou, TS;  Zhang, SC;  Zheng, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Tyson's model  Painleve analysis  traveling wave solution  
A free-fermion type solution of quantum dynamical Yang-Baxter equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 4, 页码: 557-562
Authors:  Ju, GX;  Luo, XD;  Wang, SK;  Wu, K
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
free-fermion condition  quantum dynamical Yang-Baxter equation  
Fermion-fermion stars 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 3, 页码: 457-462
Authors:  Jin, KJ;  Zhang, YZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
dark matter  fermion stars  rotation curves  
Multiple and strong luminosity evolution in the population of elliptical galaxies 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 1, 页码: 155-160
Authors:  He, P;  Zhang, YZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
cosmology  elliptical galaxies  galaxy formation  galaxy evolution  
Free boson representation of DYh(sl(2))(k) and the deformation of the Feigin-Fuchs 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 1, 页码: 103-108
Authors:  Ding, XM;  Zhao, L
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
free boson  Yangian double  Feigin-Fuchs  
A note on algebraically special, asymptotically simple and empty spacetime 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1998, 卷号: 30, 期号: 1, 页码: 141-146
Authors:  Kuang, ZQ;  Lau, YK;  Wu, XN
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
curvature of spacetime  empty spacetime  
Universal R-matrix of the super Yangian double DY (gl(1 vertical bar 1)) 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1998, 卷号: 29, 期号: 2, 页码: 173-176
Authors:  Cai, JF;  Wang, SK;  Wu, K;  Xiong, C
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
universal R-matrix  super Yangian double  
Differential calculus on quantum Lorentz group 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1997, 卷号: 28, 期号: 4, 页码: 483-488
Authors:  Wang, SK;  Wu, K
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
A NOTE ON INDEX THEOREM AND GENERALIZED SECONDARY CLASSES 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1986, 卷号: 5, 期号: 1, 页码: 89-93
Authors:  GUO, HY;  WU, K;  WANG, SK
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
CECH-DE RHAM COMPLEX AS GAUGE GROUP COHOMOLOGY 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1985, 卷号: 4, 期号: 3, 页码: 397-403
Authors:  GUO, HY;  WANG, SK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30